# SDR P2EA99148

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE FUSELAGE BS 178 UPPER SECTION LBL 8 OUTER SKIN WAS FOUND WITH MISSING MATERIAL.  REPAIRED FUSELAGE UPPER SKIN SECTION BS 178, LBL 8 PER COOPESA EO COO-3-53-210-99, DATED APR 5, 1999.  (M)
